# SDR AALA2020052989013

- Difficulty date: May 27, 2020
- Submitted: May 29, 2020
- Operation: Air carrier
- Aircraft: N828AW
- Make and model: Airbus A319-132
- Aircraft serial: 1552
- Aircraft time: 59,604 hours, 26,785 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Damper
- Part number: FE240004
- Part serial: 3071
- Condition: Defective
- Location: R2 Door
- Part time: 59,604 hours, 26,785 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: DURING OPERATIONAL TEST FOR DAMPING FUNCTION AT R2 DOOR, DAMPER AND EMERGENCY OPERATION CYLINDER DOES NOT DECREASE SPEED AT THE END OF DOOR OPENING TRAVEL.  REPLACED DOOR DAMPER AND EMERGENCY OPERATION CYLINDER PER AMM 25-13-14.
